# SDR USAA2012121000020

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 315 hours, 137 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR3874
- Condition: Low Pressure
- Location: R3 Door
- Part time: 315 hours, 137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE SHOWS DISARMED.  CHECK PRESSURE.  SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00-614-002A.
